# SDR AWXA200201037

- Difficulty date: October 4, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 54,872 hours, 35,064 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 65C25180
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A 1/2 INCH CRACK WAS FOUND ON AFT CARGO DOOR LOWER CROSS BEAM AT FASTENER HOLE AFT END OF DOOR BS 801.5, STR 23 RT. MAINTENANCE CUTOUT DAMAGED AREA OF CROSS BEAM AT BS 801.5, STR 23 RT; FABRICATED A REPLACEMENT SECTION OF TEE CHORD, 2 EACH REPAIR ANGLES, AND 2 EACH RADIUS FILLERS; INSTALLED REPAIR PARTS IAW E.O. 52-33-02, FIG. 5, PG. 29-34.
